# SDR I5PA2022080575702

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,972 hours, 33,614 cycles
- Engine time: 76,705 hours, 25,744 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583100
- Part serial: 3850F
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

R/R L ENG TAI VALVE IAW AMM 30-21-00.
